Cross Reference Up

Fellman, J (2014). The Benford paradox. Journal of statistical and econometric methods 3(4), pp. 1-20.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Fellman, J (2016). En statistisk paradox. Quintensen No.2, pp. 15-17. SWE View Complete Reference Online information Works that this work references No Bibliography works reference this work